Performance evaluation of fractional-slot tubular permanent magnet machines with low space harmonics

Wang, J. (2015) Performance evaluation of fractional-slot tubular permanent magnet machines with low space harmonics. Archives of Electrical Engineering, 64 (4). pp. 655-668. ISSN 0004-0746

Abstract

Metadata

Authors/Creators:
  • Wang, J.
Copyright, Publisher and Additional Information: © Polish Academy of Sciences. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 License. (CC BY-NC-ND 4.0) (http://creativecommons.org/licenses/by-nc-nd/4.0/)
Keywords: Linear machines; permanent magnet machines
Dates:
  • Published: 1 December 2015
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Electronic and Electrical Engineering (Sheffield)
Funding Information:
FunderGrant number
ENGINEERING AND PHYSICAL SCIENCE RESEARCH COUNCIL (EPSRC)EP/H009825/1
Depositing User: Symplectic Sheffield
Date Deposited: 15 Feb 2016 12:47
Last Modified: 15 Feb 2016 12:47
Published Version: http://dx.doi.org/10.1515/aee-2015-0049
Status: Published
Publisher: De Gruyter Open
Refereed: Yes
Identification Number: https://doi.org/10.1515/aee-2015-0049

Share / Export

Statistics